Open Access
June 2009 Four-manifolds with 1/4-pinched Flag Curvatures
Ben Andrews, Huy Nguyen
Asian J. Math. 13(2): 251-270 (June 2009).


The Ricci flow on a compact four-manifold preserves the condition of pointwise 1/4- pinching of flag curvatures. Any compact Riemannian four-manifold with 1/4-pinched flag curvatures is either isometric to $\Bbb C\Bbb P^{2}$ or diffeomorphic to a space-form.


Download Citation

Ben Andrews. Huy Nguyen. "Four-manifolds with 1/4-pinched Flag Curvatures." Asian J. Math. 13 (2) 251 - 270, June 2009.


Published: June 2009
First available in Project Euclid: 27 October 2009

zbMATH: 1187.53066
MathSciNet: MR2559110

Primary: 53C20 , 53C44
Secondary: 35K55 , 53C21 , 58J35

Keywords: Ricci flow , Sphere theorem

Rights: Copyright © 2009 International Press of Boston

Vol.13 • No. 2 • June 2009
Back to Top